damir bakic
damir bakic
University of Zagreb, Faculty of Science, Department of Mathematics
Verified email at math.hr - Homepage
Title
Cited by
Cited by
Year
Hilbert C∗-modules over C∗-algebras of compact operators
D Bakic, B Guljaš
Acta Sci. Math.(Szeged) 68 (1-2), 249-269, 2002
822002
Operators on Hilbert H*-modules
D Bakić, B Guljaš
Journal of Operator Theory, 123-137, 2001
682001
Parseval frame wavelets with E(2) n-dilations
D Bakic, I Krishtal, EN Wilson
Appl. Comput. Harmon. Anal 19 (3), 386-431, 2005
452005
Linearna algebra
D Bakic
Školska knjiga, Zagreb, 2008
422008
Extensions of Hilbert C∗-modules
D Bakic, B Guljaš
Houston J. Math 30 (2), 537-558, 2004
362004
Extensions of Hilbert C∗-modules
D Bakic, B Guljaš
Houston J. Math 30 (2), 537-558, 2004
362004
A treatment of the Cauchy–Schwarz inequality in C⁎-modules
L Arambašić, D Bakić, MS Moslehian
Journal of mathematical analysis and applications 381 (2), 546-556, 2011
232011
Extensions of Hilbert C*-modules II
D Bakić, B Guljaš
Glasnik matematički 38 (2), 341-357, 2003
152003
Frames and outer frames for Hilbert-modules
L Arambašić, D Bakić
Linear and multilinear algebra 65 (2), 381-431, 2017
122017
Finite extensions of Bessel sequences
D Bakic, T Berić
Banach Journal of Mathematical Analysis 9 (4), 1-13, 2015
92015
On a class of module maps of Hilbert
D Bakic, B Guljaš
C, 2002
82002
On excesses of frames
D Bakić, T Berić
Glasnik matematički 50 (2), 415-427, 2015
72015
Wigner’s theorem in a class of Hilbert -modules
D Bakić, B Guljaš
Journal of Mathematical Physics 44 (5), 2186-2191, 2003
72003
Scaling sets and orthonormal wavelets with dilations induced by expanding matrices
D Bakić, EN Wilson
Glasnik matematički 46 (1), 189-213, 2011
62011
Normirani prostori
D Bakic
Bilješke s predavanja, 2016
52016
Extensions of Hilbert
D Bakic, B Guljaš
C, 0
5
A characterization of Hilbert -modules over finite dimensional -algebras
L Arambasic, D Bakic, MS Moslehian
arXiv preprint arXiv:0812.0889, 2008
42008
Dimension functions of orthonormal wavelets
L Arambašic, D Bakic, R Rajic
Journal of Fourier Analysis and Applications 13 (3), 331-356, 2007
32007
Mirovinsko osiguranje
D Bakic
PMF-Matematicki odjel, Zagreb, 2007
32007
Tietze extension theorem for Hilbert C*-modules
D Bakic
Proc. Amer. Math. Soc 133 (2), 441-448, 2005
32005
The system can't perform the operation now. Try again later.
Articles 1–20